# SDR COMA0760099

- Difficulty date: January 28, 2007
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N814CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7387
- Aircraft time: 17,692 hours, 15,119 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 854D10020
- Part serial: 1903
- Condition: Failed
- Location: Rt Ob Flap
- Part time: 9,826 hours, 8,180 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5086 - FLAPS FAIL AT 500 FT ON APPROACH TO CVG FAILED AT 0 DEGREES WHEN SELECTING 8 DEGREES.  REMOVED AND REPLACED FLAP ACTUATOR.
